# SDR A6WA202201108056

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 40,584 hours, 39,005 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: 9960013
- Condition: Faulted
- Location: Fo First Officer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED STAB TRIM AND MACH TRIM CAUTION MESSAGES AT CRUISE. QRH DIRECTED FLAPS  20 LANDING, WHICH WAS SUCCESSFUL WITH NO ISSUES. ATTEMPTED TO REENGAGE MULTIPLE  TIMES WITHOUT SUCCESS.   AIRCRAFT REMOVED FROM SERVICE.  ACARS EMAILS REPORT FO STAB TRIM DISCONNECT SWITCH STUCK.  R&R FO STAB TRIM DISCONNECT SWITCH IAW AWA SUP 10-048D. OPS CHECK GOOD
